# SDR AT9900239

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CABIN FLOOR WEB AROUND THE AFT LAVATORY WATER FITTING BETWEEN BS 987 TO 1006 LBL 42 CRACKED AND CORRODED.  REMOVED THE AFT LAVATORY DRAIN ASSEMBLY, MECHANICALLY REMOVED CORROSION, FABRICATED WEB, TREATED, PRIMED, AND INSTALLED REPAIR WEB AND AFT LAVATORY DRAIN ASSEMBLY IAW B737 SRM 51-10-6, 53-10-1, 51-30-2, 51-40-2, AND MM 51-20-11.
